RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 48, Issue 5, Pages 55–61 (Mi mz3385)  

This article is cited in 2 scientific papers (total in 2 papers)

Dimension of spaces of harmonic functions

A. A. Grigor'yan

Volgograd State University

Full text: PDF file (722 kB)

English version:
Mathematical Notes, 1990, 48:5, 1114–1118

Bibliographic databases:

UDC: 517
Received: 18.04.1988

Citation: A. A. Grigor'yan, “Dimension of spaces of harmonic functions”, Mat. Zametki, 48:5 (1990), 55–61; Math. Notes, 48:5 (1990), 1114–1118

Citation in format AMSBIB
\Bibitem{Gri90}
\by A.~A.~Grigor'yan
\paper Dimension of spaces of harmonic functions
\jour Mat. Zametki
\yr 1990
\vol 48
\issue 5
\pages 55--61
\mathnet{http://mi.mathnet.ru/mz3385}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1092153}
\zmath{https://zbmath.org/?q=an:0721.31003}
\transl
\jour Math. Notes
\yr 1990
\vol 48
\issue 5
\pages 1114--1118
\crossref{https://doi.org/10.1007/BF01236296}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990FY46100006}


Linking options:
  • http://mi.mathnet.ru/eng/mz3385
  • http://mi.mathnet.ru/eng/mz/v48/i5/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Korolkov S.A., Losev A.G., “Resheniya ellipticheskikh uravnenii na rimanovykh mnogoobraziyakh s kontsami1”, Vestnik Volgogradskogo gosudarstvennogo universiteta. Seriya 1: Matematika. Fizika, 2011, no. 1, 23–40  elib
    2. A. A. Grigoryan, A. G. Losev, “O razmernosti prostranstv reshenii statsionarnogo uravneniya Shredingera na nekompaktnykh rimanovykh mnogoobraziyakh”, Matematicheskaya fizika i kompyuternoe modelirovanie, 20:3 (2017), 34–42  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:235
    Full text:124
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019